# SDR AALA202503216189

- Difficulty date: March 8, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 97,053 hours, 12,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON BRACKET LOCATED AT BODY FAIRING BS 972 RIGHT HAND SIDE AT LOWER FUSELAG. REPLACED BRACKET. PER  B777 SRM 51-40-02-0G AND DWG 149W1106.
